# SDR DALA2016042003141

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 65,899 hours, 48,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 17DE, 22DE, AND 33DE. BROKEN WIRES WERE FOUND AND REPAIRED UNDER 17R, 22E AND 33E. ALL LIGHTS CHECKED OK.
